# SDR ASAA2025032957372

- Difficulty date: March 29, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N251AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62470
- Aircraft time: 31,841 hours, 10,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A812814
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAG PIT DOOR SURROUND FLOOR STRUCTURE JUST INSIDE DOOR ON AFT END CORRODED AT SCREWHOLE. GROUNDED - YES. REMOVED CORROSION, ORIG THICKNESS=0.100"; REMOVED:0.15"; REMAINING:0.85" FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-60-15-1A-1. REMOVED DAMAGED THRESHOLD STRAP, LOCATED & DRILLED NEW STRAP P/N: 146A8128-14 PO:0 & INSTALLED IAW B737-900ER SRM 51-40-02, SRM 51-40-05, BAC DWG 146A8120 REV A & BAC DWG 146A8120 REV-.
